Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects
Mar 15, 2003

i am currently taking kaletra,viread,and videx and am extremely tired, muscle pain and weakness, no appetite. i have lost about 20# in two months.i am resistant to all other drugs. thank you, dan armitage

Response from Dr. Boyle

What you describe is a serious problem that should be discussed with your doctor soon. You need a throrough evaluation to rule out other medical causes for your problems. If this is truly medication related, tThere are medications and other treatments that can help with these side effects. If they don't help, you may have to interrupt therapy while your health recovers a little and then try again.



Previous
Combivir as PEP/Side effects
Next
Sulfameth.Trimeth and rectal bleeding. Can the drug be causing this?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement